Friday , October 22 2021

The new child medication is a minimum of 5 bearers: the chinese ecstasy of war Beat children after Serbia!



[ad_1]

The evil Chinese "Red Bull" Ecstasy is five times stronger than usual, bringing at least five young people from Serbia this year! Drugs that can kill humans with a single tablet are likely to be blamed for the death of Arjadjelovac's Sofija S. (16), and four youths (see box) who died in the summer after two weeks of horrible harm can be.

Experts say the drug is open to members across Serbia because it consumes only 600 dinars. And it's a matter of days when you take the next victim. It can also be seen from the fact that a young man who was killed by Sofia took out a bag of seven pills. Because only one pill is ingested, a stroke occurs, and after a few hours, a stroke occurs and later it dies.

True ecstasy does not kill.

"It is not uncommon for an Ecstasy tablet to cause death," said Mira Kovacevic, director of Addiction and Disease Hospital in Belgrade.
– Ecstasy is a very dangerous psychotropic substance, but it is designed to stimulate rather than kill. It depends on a number of factors that cause rapid heart rate, increase pressure, and affect the psychological and physical state of someone. It does not matter whether you are taking a physically healthy person or someone who is already having problems. Somebody's organism can handle large amounts of this material. But it is very rare that someone dies because you drank one pill. I explained to the doctor.

Cheap and deadly

Marko Nicovic tells the Informer that Chinese ecstasy is particularly dangerous because it is extremely dangerous and very dangerous.

– In Serbia, the most popular drug among young people is called "ecstasy" or "red light" in China. That's because one tablet costs 5 euros and is five times stronger than regular ecstasy. And young people are always looking for drugs as soon as they are effective, looking for longer, stronger drugs. This medicine can be done by anyone according to the instructions of the Internet. However, overdose and death of teenagers are becoming more common because people who are not faithful to this will make mistakes in the amount of chemical ingredients. It takes a few days for the Chinese ecstasy to become a new victim because the children take this tablet to the party in large quantities and swallow it – Warns Nicovic and adds:

– Young Gypsy. This drug was temporarily destroyed by the central nervous system, and the first drug was hit on the brain. Synthetic medicine destroys the body 12-15 times faster than normal. – Emphasize Nicovic.

Since Sofia (16) leaves the nursery school, parents give their parents body! Arandjelovac's sorrow, she was a good kid, joined the company!

Toxicologist Dragan Joksović says he is almost certain that young people will consume other psychotropic substances with controversial ecstasy tablets.

Results of ecstasy taking:

* Disorientation
aggression
* Hallucination
Difficulty in breathing
* Arrhythmia
* Anxiety
* Coma
* death

– "True" does not kill a tablet of ecstasy, but today there are a variety of amphetamine derivatives and are incomparably powerful. However, whatever medication you take for children, it is almost certain that it is full of alcohol. Causing additional problems. When ecstasy or a similar psychotropic substance is mixed with alcohol, it triggers the tension of the cerebral blood vessels and causes stroke. As far as I know, Arjan Zelovak's girl just died. – says Joe Beach.

Adverse effect

The trend of consuming drugs among young people in Serbia has been a headache, and we have recently warned Jovan Marić, a psychiatrist, if we have seen a terrible accident.

– Despite many appeals and advice for drug addiction, literally, five children are shocked by the fact that they died in ecstasy less than six months old. Only a few of the barely mature merchants may sell and serve drugs at the front of the party, at the front of the school, or on the go, and they may deliberately endanger the health and life of their peers and young people. Who can guarantee which chemicals are mixed, how strong, how is it suitable for the body, and how? – Describe Marić and explain why today's children are starting to do this:

My father in ARANELOVACOVAC: Father of my daughter: my daughter did not wake up, UBIO has been added.

– Youth and immaturity are the main factors. Curiosity is also underway. Because at the age of 15 and 16, they know the world and the surrounding society. There is also evidence of the need to be "accepted" in society. And what's even more scary is that children listen to and trust only their colleagues, not parents and school workers at that time.

The victims of ecstasy:

* June 17, 2018 – Belgrader Jovan Paunovic (17 years old) died in a military medical school and felt terrible pain in front of the Belgrade raft several hours ago. His body was five times as lethal as he died on the eve of adulthood.
* June 20, 2018 – Mladjan Nemanja Šafarika (18) of Father Backa Palanka was found dead in bed and suspected of being overused by ecstasy "red fire". He tattooed throughout his body, and one of the tattoos was "not back, but right in front of him."
* June 24, 2018 – Marija M. (age 16) of the Polytechnic School at Krugujevac was with another brother near Šumarica when he was taking the deadly medicine.
* July 5, 2018 – Mirjana M. (21) of Veliki Mokrog Lug was found dead in an apartment in Lazar 13, Belgrade. She called the young woman M. M. (20) who spent the night.
* November 6, 2018 – Sophia S. (age 16), Aranđelovac Gymnasium died after swallowing an ecstasy egg. The unlucky girl, a second year reunion, took medicine at a private party in her village and then suffered a severe stroke.

[ad_2]
Source link